Journal of Differential Geometry

Submanifolds of cosymplectic manifolds

G. D. Ludden

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 2 (1970), 237-244.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429387

Digital Object Identifier
doi:10.4310/jdg/1214429387

Mathematical Reviews number (MathSciNet)
MR0271883

Zentralblatt MATH identifier
0197.47902

Subjects
Primary: 53.80

Citation

Ludden, G. D. Submanifolds of cosymplectic manifolds. J. Differential Geom. 4 (1970), no. 2, 237--244. doi:10.4310/jdg/1214429387. https://projecteuclid.org/euclid.jdg/1214429387


Export citation